# SDR UHLA2014011300027

- Difficulty date: January 13, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA AT FR14, RT SIDE IN ONE SPOT.  REPAIR FLOORBEAM AT FR14 WITH A L-DOUBLER AND FILLER IAW ETD2014-170-003654.  MAJOR REPAIR
